MAUDE Adverse Event Report: TELEFLEX MEDICAL OEM UROPASS AS 12/14FR X 24 CM 5/BX

TELEFLEX MEDICAL OEM UROPASS AS 12/14FR X 24 CM 5/BX
Model Number 61224BX
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not returned for evaluation.Customer disposed of the device, and does not have the lot number.Photo of the device was provided instead.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
As reported, during a ureteroscopy procedure, the device broke inside of patient.The device fractured in the middle and in another area.The device was able to be retrieved and the intended procedure was completed.There was no patient harm or injury reported due to the event.No user injury reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the photo of the device showed that the blue outer sheath broke in two places.The sheath broke towards the proximal end by the funnel shaped part of the sheath.The sheath also broke further down towards the distal end.The white inner sheathing was not shown in any images provided and the device was not returned for evaluation.Based on the context of the complaint it is unknown if the inner sheath broke as well or just the blue outer.Testing was completed on the lot but unable to replicate the issue.The specific root cause could not be determined at this time.Olympus will continue to monitor field performance for this device.

Brand Name
UROPASS AS 12/14FR X 24 CM 5/BX
Common Device Name
UROPASS
Manufacturer (Section D)
TELEFLEX MEDICAL OEM
3750 annapolis ln n, suite 160
plymouth MN 55447
Manufacturer Contact
kenneth pittman
118 turnpike road
southborough, MA 01772
9013785969
MDR Report Key12965245
Report Number3003790304-2021-00185
Device Sequence Number4573346
Product Code KNY
UDI-Device Identifier00821925035393
UDI-Public00821925035393
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61224BX
Device Lot Number09H1800012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Supplement Date Received by Manufacturer03/02/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown